# SDR COMA0670224

- Difficulty date: December 21, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 10,980 hours, 8,230 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 54011485
- Part serial: 007C
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 5,286 hours, 3,761 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5228 - DURING CLIMBOUT RECEIVED A RIGHT ENGINE BLEED CAUTION MESSAGE, FLIGHT RETURNED TO CVG.  REPLACED THE COWL ANTI-ICE VALVE.
